# SDR UPS02438991

- Difficulty date: August 5, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 88,072 hours, 22,099 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, BS 1480 BULKHEAD TOTAL 6 STRINGER FOUND SHORT EDGE MARGIN S34L, S35L , S36L, S34R, S35R & S36R.  BS 1480 BULKHEAD STRINGER SHORT EDGE MARGIN CONDITION AT S34L, S35L, S36L , S34R, S35R & S36R ARE CONSIDERED AS STRUCTUALLY ACCEPTABLE AS PER HX RS R-53-43-34841 ITEM 4 PER FIG 5 & 6.  REFER HX RS R-53-43-34841 & UPS EO 5310-17208-A, A TIME LIMIT REPAIR FOR 12 MONTHS.  POST MOD INSP PLAN PER SB 53A2390 & AD 2001-11-06.
